Beitr\ EMIS ELibM Electronic Journals Beiträge zur Algebra und Geometrie
Contributions to Algebra and Geometry
Vol. 47, No. 1, pp. 63-66 (2006)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Weighted Gaussian maps

Edoardo Ballico and Claudio Fontanari

Università degli Studi di Trento, Dipartimento di Matematica, Via Sommarive 14, 38050 POVO (Trento), Italy, e-mail:; e-mail:

Abstract: Motivated by previous work on deformation theory of higher order theta-characteristics, we introduce a weighted Gaussian map $\gamma_{a,b}(X,L)$, where $a$, $b$ are positive integers, $X$ is a smooth projective variety, $L$ is a line bundle on $X$ and $\gamma_{1,1}(X,L)$ is the ordinary Gaussian map for $(X,L)$. We establish a sharp lower bound on its rank and we investigate the extremal cases for curves.

Keywords: Gaussian map, Wahl map

Classification (MSC2000): 14H99, 14F10

Full text of the article:

Electronic version published on: 9 May 2006. This page was last modified: 4 Nov 2009.

© 2006 Heldermann Verlag
© 2006–2009 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition